# SDR 19EA20190326019

- Difficulty date: January 7, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N79EA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 37,215 hours, 34,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ALONG RIGHT AND LEFT LONGHORN T BRACKETS AND PRESSURE FLOOR SILLS. BLENDED CORROSION IAW REO 601-53-41-2266, NDT, ALODINED, PRIMED AND PAINTED.
